Kodai Mathematical Journal
- Kodai Math. J.
- Volume 35, Number 3 (2012), 532-559.
Bundle decomposition and infinitesimal CR automorphism approaches to CR automorphism group of generalized ellipsoids
Two types of elementary and direct proofs of the classification theorem for CR automorphisms of generalized ellipsoids by [MM10] are given. The first proof is to use an invariant decomposition of holomorphic tangent bundle, and the second is to use infinitesimal CR automorphisms. The advantages of our proofs are: (1) The conditions on the number nj of the variables and the exponents mj in the defining equation are weakened, (2) the proofs are more direct than [MM10], (3) our proofs may be applicable to wider class of hypersurfaces.
Kodai Math. J., Volume 35, Number 3 (2012), 532-559.
First available in Project Euclid: 15 November 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hayashimoto, Atsushi. Bundle decomposition and infinitesimal CR automorphism approaches to CR automorphism group of generalized ellipsoids. Kodai Math. J. 35 (2012), no. 3, 532--559. doi:10.2996/kmj/1352985453. https://projecteuclid.org/euclid.kmj/1352985453